# SDR SWAA2020050145329

- Difficulty date: April 14, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 47,864 hours, 28,654 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A65163M
- Part serial: 000378
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR UPPER -15 BEAM ; H.F.E.C CRACK INDICATION IN RADIUS. / REMOVED AND REPLACED FWD GALLEY SERVICE DOOR PER SI 14079. PRESSURE LEAK WILL BE PREFORMED ON NRC G725120. TAG NO: 669660 PN ON: 141A6516-3M SN ON: 000015 PN OFF: SN OFF: 000378
